MathSciNet Relay Station
MathSciNet bibliographic data
MR2024685 (2004k:35415) 35R30 (35J25)
Sun, Ziqi; Uhlmann, Gunther Anisotropic inverse problems in two dimensions. Inverse Problems 19 (2003), no. 5, 1001–1010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement